Couldn't find what you looking for?

TRY OUR SEARCH!

I'm rxed 160 -- 4 40mg oxi -- a day for severe back pain. I crush them up so that I get a stronger painkiller and it lasts six hours. But it's not time release anymore. MY QUESTION: I"VE BEEN HAVING HORRIBLE STOMACHE PROBLEMS: bloating, gas, unbearable cramps, blah blah blah.

I take a rx laxitive that works, but I just got on it

I ALWAYS take the oxi with milk, no just water.
CAN PURE OXI POWDER HURt MY STOMACH AS MUCH AS IT"S HURTING.

tax

Loading...

First of all, I want to apologize for being harsh, But I must ask if you ever read the papers, watch the news, or have ever read the little sticker on your prescription bottle that clearly says "SWALLOW WHOLE DO NOT CRUSH OR CHEW" It is there for a reason. What you are doing can not only cause you severe stomach problems from bleeding to ulcers and severe constipation (hence the laxatives) but it can also KILL YOU!!! Oxycontin is an extremely strong narcotic pain reliever meant to last over a long period of time, given usually every 8 or 12 hours NOT every 4. When you crush it, you are defeating the time release coating and giving your body a dose that is meant to last a matter of hours in just a matter of minutes. You need a reality check, look up "oxycontin overdose" online and you will see what I mean, many, many people have died doing exactly what you are doing. If you are lucky enough to not die, you then have another problem, over time, your body will become more and more tolerant of those instant doses you are giving yourself, and before long, 1 crushed up 40 milligram pill wont kill the pain anymore, you'll then start crushing 2 at a time, then 3, or you might try snorting them, and when that stops working, you might get really brave and try shooting them. How do I know all this you ask, Because I watched my best friend go through it for 2 years before one time he did just a little too much!!! And it was the LAST TIME. Secondskin, I am not trying to be mean or accusatory, I just remember the all the "pain" my friend went through, yes some of it was from back pain, but the worst was what the oxi's did to him, and yes, like you, they were prescribed to him. My hope for you is that you will stop crushing them, start taking them the right way, and get well. If you cant kill the pain by taking them whole, then ask your doctor about other possibilities, like the morphine pump, it is easier to control and will control your pain without killing you, however, if it is that rush that chewing the oxi's gives you that you crave, then I will pray for you, because that was the beginning of the end for my friend. Good Luck and Be Well, Kat :-)
Reply

Loading...